# SDR FDEA202106101486

- Difficulty date: June 10, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43631
- Aircraft time: 6,032 hours, 2,776 cycles
- Engine: Ge CF680C2B6F
- Engine time: 6,032 hours, 2,776 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

PDIS  155     79-36  2797     10JUN21  PIT  OPEN  U  SHUTDOWN LEFT ENGINE AS DIRECTED BY QRH. INFLIGHT  AT FL380, OIL TEMPERATURE CLIMBED INTO AMBER RANGE.  OIL QUANTITY INDICATION HAD DROPPED RAPIDLY FROM 23  QTS TO 13 QTS. AFTER BEGINNING QRH CHECKLIST FOR  ENGINE OIL TEMPERATURE, OIL TEMPERATURE CLIMBED  INTO THE RED RANGE (HIGH 180 S) WHICH PROMPTED THE  ENGINE FAILURE OR SHUTDOWN CHECKLIST. ENGINE  WINDMILLED FOR APPROXIMATELY 30 MINUTES.   INSTALLED L/H ENGINE PER ENGINE INSTALL WORK CARD                                 7100000-01-01.           FACT 13JUN21 01:37   PIT                                                                 ACCOMPLISHED ENGINE INSTALLATION REF J/C CARDS                                    7100000-01-03 ,04 , 7160200-01-01 AND 3600500-01-01                               . ACCOMPLISHED ENGINE RUN REF AMM 71-00-00-5-3 ,JRH                               AND RUN FORM FEDEXM-3594 .
